Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Have burning lips, excessive thirst, urinating very often, bloated stomach. Underlying cause?

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 711 Questions
I am female and 38 years old and have burning lips, excessive thirst, urinating very often, bloated stomach, and general feeling of something isn't right.
Posted Mon, 13 May 2013 in Diabetes
Answered by Dr. Samik Basu 11 minutes later
Hi ,
Thank you for your query.
I understand your concern.
If you are urinating very often kindly have your urine checked for infection.This may be a prodrome of sleep well at night do some relaxing and breathing exercises and consult a psychiatrist for counselling.
Take plenty of fluids and some antacid medications for some time.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing a speedy recovery.
Do not worry we are there to help you out.
Have a nice day.
Above answer was peer-reviewed by
Follow-up: Have burning lips, excessive thirst, urinating very often, bloated stomach. Underlying cause? 4 minutes later
I am already on meds for UTI. But, it seems as though after 5 days of taking meds I am urinating more often and not sure why? I feel very out of it and in a fog recently as well. It actually scares me as I feel out of control. I have been to doctors and most times they tell me to take zanax and I refuse. This happens often after very hard intense workouts. I also have very high blood pressure on certain occasions at the doctors office and other times it is very normal?
Answered by Dr. Samik Basu 4 minutes later
Please take some alkasol solution daily to decrease the daily frequency of urination.
There is nothing to be scared.Keep your cool.
You have "white collar hypertension" You have high pressure in the presence of a doctor...this is a normal phenomenon in people with high anxiety.
Please take some medications to decrease your anxiety for some months.You will feel much better.
Do try our yoga and breathing exercises.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor